RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 846–856 (Mi de1896)  

Ordinary Differential Equations

The stability of a program manifold. I

I. A. Mukhametzyanov

Peoples Friendship University of Russia

Full text: PDF file (1267 kB)

Bibliographic databases:
UDC: 517.925.33
Received: 25.01.1972

Citation: I. A. Mukhametzyanov, “The stability of a program manifold. I”, Differ. Uravn., 9:5 (1973), 846–856

Citation in format AMSBIB
\Bibitem{Muk73}
\by I.~A.~Mukhametzyanov
\paper The stability of a program manifold.~I
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 846--856
\mathnet{http://mi.mathnet.ru/de1896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320458}
\zmath{https://zbmath.org/?q=an:0275.34058}


Linking options:
  • http://mi.mathnet.ru/eng/de1896
  • http://mi.mathnet.ru/eng/de/v9/i5/p846

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:37
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019